# SDR SWIA202081951824

- Difficulty date: August 5, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LH COCKPIT FLOOR DOUBLER CORRODED FR 12-8 /.   COMPLIED WITH ETD FOR PERMANENT REPAIR/REMOVAL OF CORROSION ON LH COCKPIT FLOOR DOUBLER BETWEEN FRAME 8 THROUGH 12.   THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY.REPAIR MATERIAL WEIGHED 0.762LBS, ADDITIONAL WEIGHT DOES NOT AFFECT WEIGHT AND BALANCE
